Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Espace solution")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 17 of 17

  • Page / 1

Selection :

  • and

A property of light-cones in Einstein's gravityCHOQUET-BRUHAT, Yvonne; CHRUSCIEL, Piotr T; MARTIN-GARCIA, José M et al.Comptes rendus. Mathématique. 2009, Vol 347, Num 15-16, pp 971-977, issn 1631-073X, 7 p.Article

Exsitence de bases opérateurs pour l'espace des solutions des équations aux dérivées partielles linéaires à coefficients constants. IICHARRIERE, H; IYANAGA, S.Proceedings of the Japan Academy. Series A Mathematical sciences. 1987, Vol 63, Num 9, pp 360-361, issn 0386-2194Article

Random attractors for stochastic porous media equations perturbed by space―time linear multiplicative noiseGESS, Benjamin.Comptes rendus. Mathématique. 2012, Vol 350, Num 5-6, pp 299-302, issn 1631-073X, 4 p.Article

The massive scalar field in a closed Friedmann universe model : new rigorous resultsSCHMIDT, H-J.Astronomische Nachrichten (Print). 1990, Vol 311, Num 2, pp 99-105, issn 0004-6337, 7 p.Article

Nonhomogeneous boundary value problems in Orlicz-Sobolev spacesMIHAILESCU, Mihai; RADULESCU, Vicentiu.Comptes rendus. Mathématique. 2007, Vol 344, Num 1, pp 15-20, issn 1631-073X, 6 p.Article

On a nonlinear Schrödinger equation with a localizing effectBEGOUT, Pascal; ILDEFONSO DIAZ, Jesus.Comptes rendus. Mathématique. 2006, Vol 342, Num 7, pp 459-463, issn 1631-073X, 5 p.Article

Semantics of production systemsPACINI, G; TURINI, F.Information and computation (Print). 1987, Vol 73, Num 2, pp 87-101, issn 0890-5401Article

On the functional dimension of solution spaces of hypoelliptic partial differential operatorsLANGENBRUCH, M.Mathematische Annalen. 1985, Vol 272, Num 2, pp 217-229, issn 0025-5831Article

A remark on the optimality of adaptive finite element methodsBECKER, Roland; TRUJILLO, David.Comptes rendus. Mathématique. 2011, Vol 349, Num 3-4, pp 225-228, issn 1631-073X, 4 p.Article

Solutions entières d'équations hessiennes dans ℝn = Entire solutions of Hessian equations in ℝnHOSSEIN, Mouhamad.Comptes rendus. Mathématique. 2009, Vol 347, Num 17-18, pp 1047-1050, issn 1631-073X, 4 p.Article

Analytic continuation of functions from invariant subspacesKRIVOSHEEV, A. S.Doklady. Mathematics. 2002, Vol 66, Num 2, pp 217-219, issn 1064-5624, 3 p.Article

Remarks on periodic solutions of ordinary differential equationsFILIPPOV, V. V.Journal of dynamical and control systems. 2000, Vol 6, Num 3, pp 431-451, issn 1079-2724Article

Une remarque sur l'analyticité des solutions milds des équations de Navier-Stokes dans R3 = On the analyticity of mild solutions for the Navier-Stokes equations in R3LEMARIE-RIEUSSET, P. G.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2000, Vol 330, Num 3, pp 183-186, issn 0764-4442Article

On the solution spaces of linear second-order homogeneous ordinary differential equations and associated boundary conditionsDAS CHAUDHURI, J.Journal of mathematical analysis and applications. 1996, Vol 200, Num 1, pp 42-52, issn 0022-247XArticle

Unitarizable scalar multipolesHEIDENREICH, W. F.letters in mathematical physics. 1990, Vol 20, Num 4, pp 313-320, issn 0377-9017, 8 p.Article

Calculating functions of fuzzy numbersHONG QUAN YANG; HUA YAO; JONES, J. D et al.Fuzzy sets and systems. 1993, Vol 55, Num 3, pp 273-283, issn 0165-0114Article

On periodic solutions of first order linear functional differential equationsHAKL, R; LOMTATIDZE, A; PUZA, B et al.Nonlinear analysis. 2002, Vol 49, Num 7, pp 929-945, issn 0362-546XArticle

  • Page / 1